Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 33, NWS Little Rock, AR

July 14, 2016Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jul 14, 2016, 5:38 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 22 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 5:38 PM CDT (22:38 UTC)
Expired
Jul 14, 2016, 6:00 PM CDT
In force
22 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 30 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 5:39 PM CDTFUNNEL CLOUD1 N Avilla, AR
Jul 14, 5:50 PM CDTTSTM WND DMG7 Ssw Chenal Valley, ARTREES AND POWER LINES WERE BLOWN DOWN AT LAWSON AND SPARKS ROAD.
Jul 14, 5:55 PM CDTTSTM WND DMGLittle Rock, ARSOME SHINGLES WERE BLOWN OFF OF THE ROOF OF A HOME ON RIVERCREST DRIVE.
Jul 14, 6:00 PM CDTTSTM WND DMGLittle Rock, ARTREES WERE BLOWN DOWN ON MARKHAM STREET.
Jul 14, 6:01 PM CDTTSTM WND DMG3 N Otter Creek, ARTREES WERE BLOWN DOWN ON COLONEL GLENN ROAD...WEST OF I-430...WITH THE ROAD IMPASSABLE.
Jul 14, 6:05 PM CDTTSTM WND DMGNorth Little Rock, ARTHREE LARGE TREES WERE UPROOTED AT DICKEY-STEPHENS PARK IN DOWNTOWN NORTH LITTLE ROCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 3:05 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2328 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-93 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

652 
WFUS54 KLZK 142238
TORLZK
ARC119-125-142300-
/O.NEW.KLZK.TO.W.0033.160714T2238Z-160714T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
538 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 600 PM CDT
    
* AT 538 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SALEM IN SALINE COUNTY...OR 7 MILES
  NORTHWEST OF BRYANT...MOVING EAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  LITTLE ROCK...                    NORTH LITTLE ROCK...
  BENTON...                         WEST LITTLE ROCK...
  BRYANT...                         DOWNTOWN LITTLE ROCK...
  SOUTHWEST LITTLE ROCK...          SHANNON HILLS...
  ARGENTA...                        SALEM IN SALINE COUNTY...
  EAST END...                       OTTER CREEK...
  GEYER SPRINGS...                  CHENAL VALLEY...
  STATE FAIRGROUNDS...              IRONTON...
  MABELVALE...                      SWEET HOME...
  ALEXANDER...                      CAMMACK VILLAGE...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 30 BETWEEN MILE MARKERS 118 AND 142.
 INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 8.
 INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
 INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3450 9233 3449 9236 3450 9240 3460 9262
      3480 9261 3477 9222
TIME...MOT...LOC 2238Z 291DEG 29KT 3470 9257 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

CAVANAUGH
1 follow-up statement
279 
WWUS54 KLZK 142259
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 PM CDT THU JUL 14 2016

ARC119-125-142308-
/O.EXP.KLZK.TO.W.0033.000000T0000Z-160714T2300Z/
PULASKI AR-SALINE AR-
559 PM CDT THU JUL 14 2016

...THE TORNADO WARNING FOR CENTRAL PULASKI AND NORTHEASTERN SALINE
COUNTIES WILL EXPIRE AT 600 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING LONGER APPEARS CAPABLE OF
PRODUCING A TORNADO. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ARKANSAS.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PULASKI AND SALINE COUNTIES.

LAT...LON 3450 9233 3449 9236 3450 9240 3460 9262
      3480 9261 3477 9222
TIME...MOT...LOC 2256Z 291DEG 29KT 3470 9257 

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jul 14, 2:29 PM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 14, 2:29 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
229 PM CDT THU JUL 14 2016

.SHORT TERM...Today Through Saturday
Immediate forecast concern is the MCS approaching the forecast
area from eastern Oklahoma. This convective system is expected to
continue to slide to the southeast...along a well defined
instability gradient...exiting the forecast area by 15/04z.
Recent output of CAM type models have converged towards this
solution. Near term forecasts account for the expected movement
of this system.

An additional complex is expected to form overnight to the west
of the initial system...and again move to the
southeast...affecting at least western sections after 15/06z.

Mid level lapse rates...and forcing along smaller scale boundaries will
provide support for convection during the rest of this period.
Conditions supporting organized convective complexes...as of those
supporting today's activity...are not expected. Any severe
thunderstorm activity will be limited to diurnally
enhanced...pulse type single cells.

&&

.LONG TERM...Saturday Night Through Thursday
If I could sum up the extended forecast in two words it would be
"ridge" and "hot". An upper level ridge will dominate through the
entire period and above normal temperatures will be the rule.
Afternoon max values could top out over 100 in some areas.

There will be some low precipitation chances toward the latter half
of the period as the center of the ridge settles in over the
mid plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     73  89  70  90 /  50  40  30  20
Camden AR         77  93  75  95 /  50  30  30  40
Harrison AR       69  86  69  87 /  50  40  30  40
Hot Springs AR    75  92  75  92 /  70  40  30  30
Little Rock   AR  76  92  74  92 /  60  40  30  30
Monticello AR     77  92  75  93 /  70  40  30  40
Mount Ida AR      73  91  72  91 /  70  50  30  30
Mountain Home AR  70  87  70  87 /  50  40  30  30
Newport AR        73  89  71  90 /  50  40  30  20
Pine Bluff AR     76  92  74  92 /  60  40  30  30
Russellville AR   74  91  74  91 /  70  50  30  30
Searcy AR         73  90  72  91 /  50  40  30  30
Stuttgart AR      75  91  73  92 /  50  40  30  30
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...55 / Long Term...53
Hazardous weather outlook, Jul 14, 3:40 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
340 AM CDT THU JUL 14 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
340 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOME THUNDERSTORMS WILL BE POSSIBLE THIS MORNING OVER WESTERN AND
SOUTHWEST SECTIONS OF THE AREA AS STORMS CURRENTLY ONGOING OVER
EASTERN OKLAHOMA DRIFT SOUTHEAST INTO ARKANSAS. THESE STORMS HAVE
BEEN OCCASIONALLY SEVERE IN OKLAHOMA...AND MAY CONTINUE TO SEE
SOME STRONG TO SEVERE WINDS WITH THESE STORMS AS THEY MOVE INTO
ARKANSAS. THERE COULD ALSO BE SOME LARGE HAIL WITH THIS ACTIVITY.

MORE THUNDERSTORMS ARE CURRENTLY DROPPING SOUTH ACROSS SOUTHERN
MISSOURI...AND WILL CONTINUE TO SEE POTENTIAL FOR SOME STRONG
THUNDERSTORMS THROUGH THIS MORNING ACROSS NORTHERN AND NORTHEAST
SECTIONS OF THE STATE.

LATE THIS MORNING INTO THE AFTERNOON HOURS...THUNDERSTORMS WILL
REMAIN POSSIBLE AS ADDITIONAL ACTIVITY DEVELOPS ON OUTFLOW
BOUNDARIES FROM THIS EARLY MORNING ACTIVITY. SOME STRONG TO SEVERE
STORMS COULD BE SEEN...WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. SOME LOCALLY HEAVY RAINFALL COULD ALSO BE SEEN
WITH ANY OF THE THUNDERSTORM ACTIVITY.

ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS EVENING INTO THE
OVERNIGHT PERIOD...WITH THE BEST POTENTIAL ACROSS THE NORTHERN
HALF OF THE STATE. SOME STRONG TO SEVERE STORMS COULD BE SEEN WITH
THIS ACTIVITY AS WELL...WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREATS. AN ISOLATED FLASH FLOOD THREAT COULD ALSO BE
SEEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY ON FRIDAY.
WHILE THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW...SOME
ISOLATED STRONG TO SEVERE STORMS COULD BE SEEN.

CHANCES FOR RAINFALL DECREASE INTO EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS ALOFT OVER THE CENTRAL UNITED STATES.
TEMPERATURES WILL THEN INCREASE WELL INTO THE 90S TO AROUND 100.
HEAT INDEX VALUES MAY INCREASE OVER 105 DEGREES DURING THIS SAME
PERIOD...WITH HEAT ADVISORIES POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK.

62/44

In the hours before

Local storm report, Jul 14, 5:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND GST     RUSSELLVILLE            35.28N  93.13W
07/14/2016  M59 MPH          POPE               AR   ASOS

&&

EVENT NUMBER LZK1600034

57
Local storm report, Jul 14, 5:03 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     DANVILLE                35.05N  93.39W
07/14/2016                   YELL               AR   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES WERE BLOWN DOWN BETWEEN
            DANVILLE AND DARDANELLE.

&&

EVENT NUMBER LZK1600035

57
Local storm report, Jul 14, 5:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
504 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     CAULKSVILLE             35.30N  93.86W
07/14/2016                   LOGAN              AR   AMATEUR RADIO

            LARGE TREES WERE BLOWN DOWN.

&&

EVENT NUMBER LZK1600036

57
Special weather statement, Jul 14, 5:17 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 PM CDT THU JUL 14 2016

ARZ022-023-031-142300-
VAN BUREN AR-CONWAY AR-POPE AR-
517 PM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN BUREN...
NORTHEASTERN POPE AND NORTH CENTRAL CONWAY COUNTIES UNTIL 600 PM
CDT...

AT 517 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOLO...OR 23 MILES NORTHEAST OF RUSSELLVILLE...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HECTOR...                         SMYRNA...
SOLO...                           DABNEY...
CLEVELAND...                      APPLETON...
ALREAD...                         RUPERT...
NOGO...                           MOUNTAIN MAN TRAILHEAD...
BROCK CREEK CAMPGROUND...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL ARKANSAS.

LAT...LON 3543 9304 3569 9303 3563 9261 3541 9271
TIME...MOT...LOC 2217Z 281DEG 8KT 3554 9288

CAVANAUGH
Local storm report, Jul 14, 5:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     CHERRY HILL             34.99N  92.87W
07/14/2016                   PERRY              AR   TRAINED SPOTTER

            TREES WERE BLOWN DOWN.

&&

EVENT NUMBER LZK1600038

57
Local storm report, Jul 14, 5:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
533 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND DMG     CRYSTAL SPRINGS         34.52N  93.34W
07/14/2016                   GARLAND            AR   TRAINED SPOTTER

            TREES WERE BLOWN DOWN.

&&

EVENT NUMBER LZK1600039

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:15 AM CDTSpecial Weather StatementLZKLogan, Scott45 min
Jul 14, 4:17 AM CDTSpecial Weather StatementLZKBaxter, Fulton, Marion43 min
Jul 14, 5:03 AM CDTSpecial Weather StatementLZKBaxter, Boone, Fulton, Izard, Marion57 min
Jul 14, 5:52 AM CDTSpecial Weather StatementLZKCleburne, Independence, Searcy, Stone, Van Buren53 min
Jul 14, 5:57 AM CDTSpecial Weather StatementLZKBoone48 min
Jul 14, 6:47 AM CDTSpecial Weather StatementLZKCleburne, Independence, Jackson, Van Buren58 min
Jul 14, 7:09 AM CDTSevere Thunderstorm WarningLZKConway, Van Buren51 min
Jul 14, 7:54 AM CDTSpecial Weather StatementLZKConway, Faulkner, Perry, Pulaski, Yell36 min
Jul 14, 7:59 AM CDTSpecial Weather StatementLZKWhite, Woodruff46 min
Jul 14, 9:36 AM CDTSpecial Weather StatementLZKArkansas, Jefferson, Lincoln39 min
Jul 14, 3:28 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Montgomery, Newton, Polk, Pope and 2 more62 min
Jul 14, 4:15 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Yell45 min
Jul 14, 4:17 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk43 min
Jul 14, 4:29 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 4 more46 min
Jul 14, 4:59 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Montgomery, Pike and 1 more61 min
Jul 14, 5:09 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline51 min
Jul 14, 5:17 PM CDTSpecial Weather StatementLZKPope43 min
Jul 14, 5:53 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Garland, Grant, Hot Spring, Jefferson and 2 more67 min
Jul 14, 5:55 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita50 min
Jul 14, 5:56 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline49 min
Jul 14, 6:26 PM CDTSpecial Weather StatementLZKFaulkner, White49 min
Jul 14, 6:30 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more45 min
Jul 14, 6:35 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita40 min
Jul 14, 6:47 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Prairie, Pulaski43 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.